# SDR SWIA2014112840172

- Difficulty date: November 26, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 10223
- Aircraft time: 28,497 hours, 17,013 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Gld Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GLD UNSAFE MESSAGE ON APPROACH, PERFORMED A GO-AROUND, MESSAGE CLEARED, LANDED SAFELY.   DURING INSPECTION OF GLD, NO DEFECTS FOUND.  SYSTEM ALL CHECKED GOOD IAW AMM.
